# SDR AWXA9500552

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND SEVERAL EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 28 THROUGH ROW 35.  REINSTALLED TRACK LIGHTING WIRES AS REQUIRED.  OPS CHECK GOOD.  (M)
